# SDR 2001F00548

- Difficulty date: June 9, 2000
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- Engine: Tmeca ARRIEL2B
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Harness
- Part number: 9550175170
- Part serial: 1140
- Condition: Worn
- Location: Engine
- Part time: 1,051 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PYROMETRIC HARNESS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (M)
